Illinois Journal of Mathematics

Factorization of diagonally dominant operators on $l^{1}$

P. W. Smith and J. D. Ward

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 29, Issue 3 (1985), 370-381.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256045629

Digital Object Identifier
doi:10.1215/ijm/1256045629

Mathematical Reviews number (MathSciNet)
MR786727

Zentralblatt MATH identifier
0615.47016

Subjects
Primary: 47A68: Factorization theory (including Wiener-Hopf and spectral factorizations)
Secondary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

Smith, P. W.; Ward, J. D. Factorization of diagonally dominant operators on $l^{1}$. Illinois J. Math. 29 (1985), no. 3, 370--381. doi:10.1215/ijm/1256045629. https://projecteuclid.org/euclid.ijm/1256045629


Export citation